# SDR C2XA01TY109

- Difficulty date: September 13, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 3,447 hours, 2,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493003
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, THE CARGO DOOR SKIN AROUND THE EXTERIOR HANDLE WAS FOUND CHAFED.  MAINTENANCE REMOVED THE DAMAGED AREA, PERFORMED DYE-PENETRENT INSPECTION, ALODINED, PRIMED AND PAINTED AREA IAW-EMB-145-GST-3098/01.  THE REPAIR WAS SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
